# SDR DALA2019072004326

- Difficulty date: July 19, 2019
- Submitted: July 22, 2019
- Operation: Air carrier
- Aircraft: N3757D
- Make and model: Boeing 737832
- Aircraft serial: 30813
- Aircraft time: 59,605 hours, 21,688 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1180335) DURING INSPECTION FOUND CRACKED FRAME LOCATED BS 400 AND STR 8R TO STR 9R AT PASSENGER CABIN. PERFORMED REPAIR LOCATED BS400 AND STR 8R TO STR 9R AT PASSENGER CABIN AS PER PRI 579563-14AD REVISION 0 AND ERA 579563-14AD REVISION ORIGINAL.
